# SDR YENA2025011700071

- Difficulty date: January 17, 2025
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N4064J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10861
- Aircraft time: 9,495 hours, 1,414 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Not Reported
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#816, SFO-JFK. 'LEFT HAND DOOR SLIDE (FWD) REQ NEW SLIDE; REMOVED AND REPLACED LEFT HAND SLIDE IAW AMM 25-62-44. OPS CHK GOOD. A/C OK FOR CONT SVC.'
